# SDR ASAA2021080335615

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 50,909 hours, 15,054 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG FAN BLADE LUBE #7 SPACER ELASTOMER IS DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #2 ENG #7 SPACER REF TASKCARD 78472010.
